# SDR AALA201712149009

- Difficulty date: December 3, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION TO FORWARD BOLT SLAT TRACK 9 BETWEEN STA 9704 AND STA 10204 BETWEEN RIGHT RIB 18 AND RIGHT RIB 19. REPLACED FORWARD BOLT SLAT TRACK 9 BETWEEN STA 9704 AND STA 10204 BETWEEN RIGHT RIB 18 AND RIGHT RIB 19 PER AMM 27-84-66.
